# SDR P5CA2021040900088

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,498 hours
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK REQUIRED PACK RESET TO ENERGIZE INITALLY( RESET AND CLEANED PACK FLOW CONTROL CONNECTOR D00748. CLEANED L/H PACK FLOW CONTROL S/W. ALL CHECK NORMAL PER AMM 21-51-00 )
